# SDR HALA20250217062

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 58,429 hours, 9,246 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Misinstalled
- Location: Scav Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: K

## Discrepancy

ETOPS - UPON ENTERING FLT DECK, SMELL OF SOME THING (SMOKE OR FUMES). FOUND SCAVANGE FILTER BOWL PACKING NOT INSTALLED PROPERLY. REPLACED PACKING REF 49-91-41. OPS/ LEAK CHECK GOOD. NO ODORS. PACK BURN COMPLETED REF AMM 21-00-00 LEV. A DECON COMPLETED. NO DEFECTS. OK FOR SVC.
